Acta Mathematica Hungarica

, Volume 68, Issue 1–2, pp 151–159 | Cite as

On completeness of nondeterministic automata

  • F. Gécseg
  • B. Imreh
Article

Keywords

Nondeterministic Automaton 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Z. Ésik and Gy. Horváth, The α2-product is homomorphically general,Papers on Automata Theory V, No. DM 83-3, 49–62, Karl Marx University of Economics, Department of Mathematics (Budapest, 1983).Google Scholar
  2. [2]
    F. Gécseg,Products of Automata, Springer-Verlag (Berlin-Heidelberg-New York-Tokyo, 1986).Google Scholar
  3. [3]
    V. M. Glushkov, Abstract theory of automata,Uspekhi Mat. Nauk,16:5 101 (1961), 3–62 (in Russian).Google Scholar
  4. [4]
    G. Grätzer,Universal Algebra, 2nd edn. Springer-Verlag (New York-Berlin-Heidelberg-Tokyo, 1979).Google Scholar
  5. [5]
    B. Imreh, On isomorphic representations of commutative automata with respect to αi-products,Acta Cybernetica,5 (1980), 21–32.Google Scholar
  6. [6]
    B. Imreh, On finite nilpotent automata,Acta Cybernetica,5 (1981), 281–293.Google Scholar
  7. [7]
    A. A. Letichevskiį, Conditions of completeness for finite automata,Zh. Vychisl. Mat. i Mat. Fiz. Akad. Nauk. SSSR,1 (1961), 702–710 (in Russian).Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • F. Gécseg
    • 1
  • B. Imreh
    • 1
  1. 1.Department of InformaticsAttila József UniversitySzegedHungary

Personalised recommendations